# SDR CA131212007

- Difficulty date: December 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 93,606 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indication Sys
- Condition: Failed
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) QTY OIL INDICATOR FOR NR 1 ENGINE WENT TO ZERO AND THE OIL PRESSURE STARTED DECREASING.  THE CREW SHUTDOWN NR 1 ENGINE AND RETURNED TO POINT OF DEPARTURE.
